# SDR DALA2021082605052

- Difficulty date: August 22, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,336 hours, 21,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:101. CORRECTIVE ACTION: SECURED LENS R-1 DOOR -OPS NML. (1920999)
